# SDR DXTA2011102604763

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 6,937 hours, 5,511 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Frozen
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM FL390 TO FL400 AUTOPILOT PITCH MISTRIM ANNUNCIATOR ILLUMINATED. AFTER AUTOPILOT WAS DISCONNECTED, ATTEMPTED TO CHANGE TRIM USING ELECTRIC AND MANUAL ACTUATION AND FOUND IT TO BE JAMMED.  DURING DESCENT THROUGH 10,000 FT, ELEVATOR TRIM BECAME RESPONSIVE AGAIN.  PUMPED ACTUATER FULL OF GREASE UNTIL CLEAN GREASE CAME FROM ACTUATORS.  RAN TRIM THROUGH SEVERAL TIMES. SEVICED ACTUATORS AGAIN AND RAN TRIM.  OPS CHECK GOOD, AND NO MOISTURE PRESENT.  WORK DONE IAW MM 12-21-01.
